Alert archive / Mississippi / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 310, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 14, 2023, 3:16 PM CDT for Kemper County, Mississippi. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2023, 3:16 PM CDT (20:16 UTC)
- Expired
- Jun 14, 2023, 3:45 PM CDT
- In force
- 29 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Kemper County, MS
The radar
The Columbus AFB radar (KGWX), 134 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 1:46 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.3 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1757 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 992 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 7.9
The text
As transmitted.
522
WUUS54 KJAN 142016
SVRJAN
MSC069-142045-
/O.NEW.KJAN.SV.W.0310.230614T2016Z-230614T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
316 PM CDT Wed Jun 14 2023
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Eastern Kemper County in east central Mississippi...
* Until 345 PM CDT.
* At 316 PM CDT, a severe thunderstorm was located near Electric
Mills, or 8 miles east of De Kalb, moving east at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Porterville and Electric Mills around 320 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3259 8839 3268 8871 3287 8869 3278 8836
TIME...MOT...LOC 2016Z 279DEG 29KT 3275 8851
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 1:49 PM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jun 14, 1:49 PM CDT, 1 hour 27 minutes before
Area Forecast Discussion National Weather Service Jackson MS 149 PM CDT Wed Jun 14 2023 ...New AVIATION... .MESOSCALE UPDATE... Issued at 1111 AM CDT Wed Jun 14 2023 In the big picture, all is on track with significant severe weather (including widespread damaging wind, very large hail, and torndoes) and the potential for flash flooding, expected to peak later today and tonight. The environment is extreme for any time of the year with effective deep layer bulk shear approaching 70kt combined with steep mid/upper level lapse rates and extreme instability (e.g., 2-6km > 8.5 deg C, MLCAPE near 4000 j/kg, including hail producing layer CAPE in excess of 1200 j/kg, etc.). Currently, severe storms are impacting far northeast portions of the area, and this will continue to be a threat for the Golden Triangle region up to early afternoon. The greater severe weather/flooding threat looks to set up later this afternoon as ascent increases over the volatile environment that is in place. Supercell clusters are expected to move into or initiate over western portions of the forecast area by mid/late aftn, and then most recent CAM guidance suggest the supercell activity will organize and grow upscale into an intense MCS with widespread damaging wind potential (e.g., current derecho composite parameter peaks over our forecast area) with significant wind speeds > 80 mph looking more probable. The big challenge is trying to pinpoint the initiation of MCS/potential derecho as guidance varies on this. For now it seems the most likely area will be in the current moderate risk along/n of I-20 in central MS. Subsequent development following such a system would result in the severe threat expanding further south to locations near the Highway 84 corridor. There is uncertainty with convective evolution and all interests in the area are encouraged to have heightened awareness. Will continue to message the event heavily and update as radar/obs trends allow. /EC/ && .DISCUSSION... Issued at 255 AM CDT Wed Jun 14 2023 Through tonight: A busy 24 hours is ahead of us as an anomalous pattern for June continues to take shape. Local residents are strongly urged to be weather aware particularly this afternoon into tonight due to the strong likelihood of significant severe weather. For now, the next disturbance on the conveyor belt of seemingly endless convective complexes is inciting convection from the ArkLaTex area through North MS. While this might typically not be the best time of day to maintain severe convection, SPC mesoanalysis depicts 60-70 kt of effective deep layer shear and 2000-3000 J/kg of MUCAPE over this area, which is more than sufficient to sustain a few of these cells as they continue eastward this morning. Upstream yet another pronounced upper disturbance and accompanying upper jet streak will be moving from the Ozarks toward the Mid South this afternoon into tonight. Unfortunately, the timing of the arrival of this disturbance will overlap with very high instability with forecast mid level lapse rates approaching 8 C/km and MLCAPE over 3000 J/kg. The low levels will be moisture-rich, with dewpoints in the low to mid 70s south of the surface front. Deep layer shear will remain strong across the entire area with forecast 500 mb wind magnitudes at the max of model climatology for this time of year across much of our area. New convection will erupt during the mid to late afternoon time frame to our northwest in closer proximity to the upper disturbance and again track eastward roughly along the stalled surface boundary and into our area. Multiple waves of storms are possible, and unfortunately, they may persist well into the overnight tonight. Given the expected environment as described above, significant severe weather is expected, including wind gusts up to 80 MPH and hail up to tennis ball size. In addition, while ambient low level shear is not forecast to be exceptional, the abundance of moisture, instability, and deep layer shear combined with the potential for complex storm-scale interactions will result in some potential for tornadoes. While tornadoes are not expected to be the primary threat, a few will be possible. With multiple rounds of strong convection in the offing and an anchoring surface front in place, training of convection may result in excessive rainfall amounts where storms are most persistent. Given that some areas have already been impacted by locally heavy rainfall in recent days and the high confidence in convection over the next 24 hours, we have opted to post a Flood Watch for much of Central MS which will run through the overnight tonight. /DL/ Thursday through next Tuesday...The ongoing active weather pattern currently looks to continue into early next week. Northwest flow aloft will persist across the region during this time. Persistent southerly surface flow across the region will also maintain the very humid conditions across the forecast area, with heat increasing through the weekend and into next week. This, with a near conveyor belt of disturbances embedded in said northwest flow aloft, will continue to result in multiple rounds of scattered to numerous showers and storms dropping southeast into and through the forecast area Thursday into at least early next week. One such disturbance moving across central and southeast Mississippi Thursday afternoon, could yield some isolated severe storms over these areas at that time. Damaging wind gusts and hail up to the size of quarters will be possible. Then on Friday, another disturbance traversing the CWA will bring another risk for severe storms during the late morning and afternoon hours. This is especially the across northern portions of the area where a "Slight Risk" resides. There, damaging wind gusts of 60 mph and hail up to the size of golf balls will be possible. Elsewhere across the remainder of the forecast area during this time, isolated severe storms are possible with damaging wind gusts and hail up to the size of quarters possible. Temperatures will continue to warm through the period as ridging aloft increases from the southwest. With highs in the low and middle 90s expected Saturday, these will warm further Sunday through Tuesday with highs across southwest portions of the CWA topping out at or near the century mark. These hot temperatures combined with the humid conditions across the region, will result in dangerous heat stress across mainly the southwest half of the CWA. /19/ && .AVIATION... (18Z TAFS) Issued at 134 PM CDT Wed Jun 14 2023 Severe TSRA with damaging wind gusts and large hail will be the primary concern moving across the area with greatest confidence for severe storms and possible derecho impacting the JAN/HKS to MEI area between 21z and 00z. Additional TSRA may redevelop later tonight. Otherwise, expect the typical late night/early mornign stratus development given the persistent weather pattern. Strong mixing will allow for gusty aftn/evng sfc wind with strong llws a threat mainly overnight. /EC/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 89 69 88 70 / 50 80 50 30 Meridian 89 67 86 68 / 50 90 60 40 Vicksburg 91 70 90 71 / 50 80 40 30 Hattiesburg 92 73 94 73 / 30 40 60 30 Natchez 92 71 93 72 / 30 50 30 20 Greenville 87 68 86 70 / 70 80 40 30 Greenwood 87 68 86 69 / 70 80 50 30 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...Flood Watch through late tonight for MSZ034>058-065-066. LA...None. AR...None. && EC/DL/EC
Hazardous weather outlook, Jun 14, 4:46 AM CDT, 10 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 446 AM CDT Wed Jun 14 2023 ARZ074-075-LAZ023-MSZ019-025-027-028-031>034-038-039-059-062- 072>074-151000- Ashley-Chicot-Franklin LA-Sunflower-Leflore-Carroll-Montgomery- Lowndes-Choctaw-Oktibbeha-Washington-Winston-Noxubee-Jefferson- Lincoln-Marion-Lamar-Forrest- 446 AM CDT Wed Jun 14 2023 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, and central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today through Tonight Severe thunderstorms capable of producing damaging wind gusts up to 70 mph and hail up to tennis ball size are likely. Tornadoes are also possible. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Severe thunderstorms capable of producing damaging wind gusts and hail quarter to golf ball size are possible Friday. (https://www.weather.gov/images/jan/graphicast/4.png) Dangerous heat and increasing heat stress, with heat index values approaching 105 to 110 degrees, is possible late this week into early next week, primarily across northeast and central Louisiana and southwest Mississippi. (https://www.weather.gov/images/jan/graphicast/5.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Friday and today through Thursday. MSZ018-026-029-030-151000- Bolivar-Grenada-Webster-Clay- 446 AM CDT Wed Jun 14 2023 This hazardous weather outlook is for northern portions of central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today through Tonight Severe thunderstorms capable of producing damaging wind gusts and hail up to quarter size are possible. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Severe thunderstorms capable of producing damaging wind gusts and hail quarter to golf ball size are possible Friday. (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Friday and today through tonight. LAZ007>009-015-016-025-MSZ053-054-063>065-151000- Morehouse-West Carroll-East Carroll-Richland-Madison LA-Tensas- Claiborne-Copiah-Lawrence-Jefferson Davis-Covington- 446 AM CDT Wed Jun 14 2023 This hazardous weather outlook is for portions of northeast Louisiana and central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Moderate TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today through Tonight Significant severe thunderstorms capable of producing damaging wind gusts up to 80 mph and hail up to tennis ball size are likely. Tornadoes are also possible. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Isolated severe thunderstorms capable of producing damaging wind gusts and hail up to quarter size are possible Thursday for portions of central and south Mississippi. (https://www.weather.gov/images/jan/graphicast/3.png) Severe thunderstorms capable of producing damaging wind gusts and hail quarter to golf ball size are possible Friday. (https://www.weather.gov/images/jan/graphicast/4.png) Dangerous heat and increasing heat stress, with heat index values approaching 105 to 110 degrees, is possible late this week into early next week, primarily across northeast and central Louisiana and southwest Mississippi. (https://www.weather.gov/images/jan/graphicast/5.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Friday and today through Thursday. MSZ035>037-151000- Humphreys-Holmes-Attala- 446 AM CDT Wed Jun 14 2023 This hazardous weather outlook is for portions of central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Today through Tonight FLOODING THREAT...Elevated TIMING...Today through Tonight Severe thunderstorms capable of producing damaging wind gusts up to 70 mph and hail up to tennis ball size are likely. Tornadoes are also possible. (https://www.weather.gov/images/jan/graphicast/1.png) Multiple waves of thunderstorms will produce locally heavy rainfall amounts and areas of flash flooding. Some roads could be flooded or closed. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Isolated severe thunderstorms capable of producing damaging wind gusts and hail up to quarter size are possible Thursday for portions of central and south Mississippi. (https://www.weather.gov/images/jan/graphicast/3.png) Severe thunderstorms capable of producing damaging wind gusts and hail quarter to golf ball size are possible Friday. (https://www.weather.gov/images/jan/graphicast/4.png) Dangerous heat and increasing heat stress, with heat index values approaching 105 to 110 degrees, is possible late this week into early next week, primarily across northeast and central Louisiana and southwest Mississippi. (https://www.weather.gov/images/jan/graphicast/5.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Friday and today through tonight. MSZ040>052-055>058-066-151000- Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren- Hinds-Rankin-Scott-Newton-Lauderdale-Simpson-Smith-Jasper-Clarke- Jones- 446 AM CDT Wed Jun 14 2023 This hazardous weather outlook is for portions of central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Moderate TIMING...Today through Tonight FLOODING THREAT...Elevated TIMING...Today through Tonight Significant severe thunderstorms capable of producing damaging wind gusts up to 80 mph and hail up to tennis ball size are likely. Tornadoes are also possible. (https://www.weather.gov/images/jan/graphicast/1.png) Multiple waves of thunderstorms will produce locally heavy rainfall amounts and areas of flash flooding. Some roads could be flooded or closed. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Isolated severe thunderstorms capable of producing damaging wind gusts and hail up to quarter size are possible Thursday for portions of central and south Mississippi. (https://www.weather.gov/images/jan/graphicast/3.png) Severe thunderstorms capable of producing damaging wind gusts and hail quarter to golf ball size are possible Friday. (https://www.weather.gov/images/jan/graphicast/4.png) Dangerous heat and increasing heat stress, with heat index values approaching 105 to 110 degrees, is possible late this week into early next week, primarily across northeast and central Louisiana and southwest Mississippi. (https://www.weather.gov/images/jan/graphicast/5.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Friday and today through Thursday. LAZ024-MSZ060-061-151000- Catahoula-Adams-Franklin MS- 446 AM CDT Wed Jun 14 2023 This hazardous weather outlook is for portions of central Louisiana and southwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Today through Tonight Severe thunderstorms capable of producing damaging wind gusts up to 70 mph and hail up to tennis ball size are likely. Tornadoes are also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Isolated severe thunderstorms capable of producing damaging wind gusts and hail up to quarter size are possible Thursday for portions of central and south Mississippi. (https://www.weather.gov/images/jan/graphicast/3.png) Severe thunderstorms capable of producing damaging wind gusts and hail quarter to golf ball size are possible Friday. (https://www.weather.gov/images/jan/graphicast/4.png) Dangerous heat and increasing heat stress, with heat index values approaching 105 to 110 degrees, is possible late this week into early next week, primarily across northeast and central Louisiana and southwest Mississippi. (https://www.weather.gov/images/jan/graphicast/5.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Friday and today through Thursday. LAZ026-151000- Concordia- 446 AM CDT Wed Jun 14 2023 This hazardous weather outlook is for Concordia Parish, Louisiana. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight Severe thunderstorms capable of producing damaging wind gusts and hail up to quarter size are possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Dangerous heat and increasing heat stress, with heat index values approaching 105 to 110 degrees, is possible late this week into early next week, primarily across northeast and central Louisiana and southwest Mississippi. (https://www.weather.gov/images/jan/graphicast/5.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. DL && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Jun 14, 1:27 PM CDT, 1 hour 49 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
127 PM CDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM Hail Clarkson 33.64N 89.15W
06/14/2023 E0.88 inch Webster MS Public
Twitter user posted nickel-sized hail in
Clarkson, MS.
&&
LCPLocal storm report, Jun 14, 1:36 PM CDT, 1 hour 40 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
136 PM CDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM Hail 4 W Prairie Point 33.14N 88.46W
06/14/2023 E1.25 inch Noxubee MS Public
&&
CELocal storm report, Jun 14, 1:40 PM CDT, 1 hour 36 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
140 PM CDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 PM Hail Brooksville 33.23N 88.58W
06/14/2023 E2.50 inch Noxubee MS Broadcast Media
&&
KPLocal storm report, Jun 14, 1:48 PM CDT, 1 hour 28 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
148 PM CDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 AM Tstm Wnd Dmg 1 SSW Alligator 34.07N 90.73W
06/14/2023 Bolivar MS Emergency Mngr
A couple trees down between Duncan and
Alligator.
&&
CELocal storm report, Jun 14, 2:31 PM CDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
231 PM CDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM Hail Brooksville 33.23N 88.58W
06/14/2023 E5.00 inch Noxubee MS Public
5+in hail reported in Brooksville.
&&
KPLocal storm report, Jun 14, 2:43 PM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
243 PM CDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM Hail Kosciusko 33.06N 89.59W
06/14/2023 E0.70 inch Attala MS Emergency Mngr
EM reported dime sized hail in the town of
Kosciusko.
&&
LCPThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 2:20 AM CDT | Special Weather Statement | JAN | Lowndes | 40 min |
| Jun 14, 2:29 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 36 min |
| Jun 14, 2:50 AM CDT | Flood Watch | JAN | Attala, Claiborne, Clarke, Copiah, Covington, Hinds and 21 more | 32 hr |
| Jun 14, 9:08 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 52 min |
| Jun 14, 10:16 AM CDT | Severe Thunderstorm Warning | JAN | Grenada, Montgomery, Webster | 59 min |
| Jun 14, 11:13 AM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Grenada, Montgomery, Oktibbeha, Webster | 62 min |
| Jun 14, 11:56 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha, Webster | 20 min |
| Jun 14, 12:27 PM CDT | Special Weather Statement | JAN | Oktibbeha | 48 min |
| Jun 14, 12:43 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee, Oktibbeha, Winston | 62 min |
| Jun 14, 1:01 PM CDT | Special Weather Statement | JAN | Washington | 59 min |
| Jun 14, 1:17 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 32 min |
| Jun 14, 1:51 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sunflower, Washington | 54 min |
| Jun 14, 1:51 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Kemper, Noxubee, Winston | 54 min |
| Jun 14, 1:58 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Kemper, Leake, Neshoba, Noxubee, Winston | 62 min |
| Jun 14, 2:02 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys | 43 min |
| Jun 14, 2:23 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Humphreys, Leflore, Sharkey, Sunflower and 2 more | 52 min |
| Jun 14, 2:46 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 44 min |
| Jun 14, 2:54 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Holmes, Leake, Madison, Montgomery | 51 min |
| Jun 14, 3:02 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Noxubee, Winston | 58 min |
| Jun 14, 3:22 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Kemper, Lauderdale, Leake, Neshoba and 3 more | 53 min |
| Jun 14, 3:57 PM CDT | Special Weather Statement | JAN | Issaquena, Warren | 63 min |
| Jun 14, 4:02 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Noxubee | 43 min |
| Jun 14, 4:04 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 56 min |
| Jun 14, 4:29 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Lauderdale, Newton | 46 min |
| Jun 14, 4:36 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Jefferson Davis, Lawrence, Lincoln, Simpson | 54 min |
| Jun 14, 4:45 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Franklin, Jefferson | 75 min |
| Jun 14, 5:22 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Jones | 68 min |
| Jun 14, 5:40 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Lincoln | 68 min |
| Jun 14, 6:27 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lamar, Marion | 63 min |
| Jun 14, 6:29 PM CDT | Special Weather Statement | JAN | Hinds, Rankin | 61 min |
| Jun 14, 6:42 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 32 min |
| Jun 14, 6:49 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Jones | 48 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.